Appearance? Location? Clusters? Progressively worse?
If you have had recent radiation therapy (as well as taking Arimidex), and the blisters are at that site, it could be radiation burns. If the blisters are in the genitals area, a referal to a dermatologist could tell you if it is Lichen Sclerosis or not. While LS is not listed as a frequent side effect, my dermatologist has indicated that many of her referrals and subsequent diagnosis of LS are patients taking Arimidex. Best of luck handling this and definitely talk to the oncologists about what you are experiencing.
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 2 answers
Posted 13 May 2013 • 5 answers
I have breast cancer and Im talking arimidex for five years not good side affects Am I the only one?
Posted 3 Jul 2013 • 1 answer
Posted 25 Jun 2015 • 2 answers
Posted 5 Oct 2015 • 1 answer